A fixed point theorem for G-monotone multivalued mapping with application to nonlinear integral equations

Calogero Vetro, Tayyab Kamran, Muhammad Usman Ali, Mehwish Waheed

Risultato della ricerca: Article

2 Citazioni (Scopus)

Abstract

We extend notion and theorem of [21] to the case of a multivalued mapping defined on a metric space endowed with a finite number of graphs. We also construct an example to show the generality of our result over existing results. Finally, we give an application to nonlinear integral equations.
Lingua originaleEnglish
pagine (da-a)2045-2052
Numero di pagine8
RivistaFilomat
Volume31
Stato di pubblicazionePublished - 2017

Fingerprint

Monotone Mapping
Multivalued Mapping
Nonlinear Integral Equation
Fixed point theorem
Metric space
Graph in graph theory
Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

A fixed point theorem for G-monotone multivalued mapping with application to nonlinear integral equations. / Vetro, Calogero; Kamran, Tayyab; Ali, Muhammad Usman; Waheed, Mehwish.

In: Filomat, Vol. 31, 2017, pag. 2045-2052.

Risultato della ricerca: Article

Vetro, Calogero ; Kamran, Tayyab ; Ali, Muhammad Usman ; Waheed, Mehwish. / A fixed point theorem for G-monotone multivalued mapping with application to nonlinear integral equations. In: Filomat. 2017 ; Vol. 31. pagg. 2045-2052.
@article{20d2fff9923840de87fbb13596c9b7ae,
title = "A fixed point theorem for G-monotone multivalued mapping with application to nonlinear integral equations",
abstract = "We extend notion and theorem of [21] to the case of a multivalued mapping defined on a metric space endowed with a finite number of graphs. We also construct an example to show the generality of our result over existing results. Finally, we give an application to nonlinear integral equations.",
author = "Calogero Vetro and Tayyab Kamran and Ali, {Muhammad Usman} and Mehwish Waheed",
year = "2017",
language = "English",
volume = "31",
pages = "2045--2052",
journal = "Filomat",
issn = "0354-5180",
publisher = "Universitet of Nis",

}

TY - JOUR

T1 - A fixed point theorem for G-monotone multivalued mapping with application to nonlinear integral equations

AU - Vetro, Calogero

AU - Kamran, Tayyab

AU - Ali, Muhammad Usman

AU - Waheed, Mehwish

PY - 2017

Y1 - 2017

N2 - We extend notion and theorem of [21] to the case of a multivalued mapping defined on a metric space endowed with a finite number of graphs. We also construct an example to show the generality of our result over existing results. Finally, we give an application to nonlinear integral equations.

AB - We extend notion and theorem of [21] to the case of a multivalued mapping defined on a metric space endowed with a finite number of graphs. We also construct an example to show the generality of our result over existing results. Finally, we give an application to nonlinear integral equations.

UR - http://hdl.handle.net/10447/241661

UR - http://www.pmf.ni.ac.rs/pmf/publikacije/filomat/2017/31-7/31-7-21-3416.pdf

M3 - Article

VL - 31

SP - 2045

EP - 2052

JO - Filomat

JF - Filomat

SN - 0354-5180

ER -